# SDR CALA2014013100125

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 19,538 hours, 6,657 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C20633000
- Part serial: 2799C20633
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MLG BRAKE ASSEMBLY STUCK IN NR 3 MLG WHEEL ASSEMBLY.  R & R NR 3 MAIN BRAKE IAW AMM 32-41-41.  ROTABLE PARTS CHANGE WAS INDICATED TT 1531792, SN OFF 02799 BRAKE, MLG, CAR OFF 60-3241-9-0001 2799 & ON 60-3241-9-0001 2900.
